["Hand-foot" syndrome--after liposomal pegylated doxorubicin in patients with the ovarian cancer recurrence (own experiences)].
Аннотация
AIM: To present our own experience with pegylated liposomal doxorubicin applied in ovarian cancer patients.
MATERIAL AND
METHODS
The group of 32 patients with ovarian cancer was treated with pegylated liposomal doxorubicin (LPD) in Klinika Onkologii Klinicznej Centrum Onkologii Branch Gliwice between the years 2004 and 2007. Median age was 47 years. The histoclinical variables potentially influencing the occurrence of the hand-foot syndrome were analyzed.
RESULTS
Hand-foot syndrome has been observed in 11 patients (34.4%) treated with the LPD. The lesions have been present on the skin of hands, feet, elbow and knee joints and armpits. In the analyzed group of patients, the risk of the hand-foot syndrome occurrence increased, however non-significantly, with the increase of number of cycles including LPD (p=0.069) and the number of previous lines of chemotherapy (p=0.067). Other analyzed factors had no negative influence on the hand-foot syndrome occurrence.
CONCLUSIONS
It is important to inform the patients about the risk of the hand-foot syndrome occurrence and its management. Early diagnosis allows to prevent the worsening of the hand-foot syndrome and makes it possible to continue the chemotherapy without the necessity of dose reduction and breaking from the therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.